# SDR 2004FA0000541

- Difficulty date: January 17, 2004
- Submitted: July 8, 2004
- Operation: General aviation
- Aircraft: N94107
- Make and model: Univar 415C
- Aircraft serial: 1430
- Engine: Cont A75*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Battery Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SUPPORT ASSY THAT SUPPORTS THE BATTERY BOX AND BATTERY IS SEVERLY CORRODED.  NO PART NUMBER FOUND IN MFG PARTS CATALOG.
